# SDR QXEA2015052200266

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Part number: 85329554001
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR TEE FITTING IS CRACKED.  R & R THE TEE FITTING IAW SRM 51-42-05, REPAIR 01 AND SRM 51-42-45.
